# SDR SWAA2022021655815

- Difficulty date: May 12, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 48,852 hours, 28,661 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMED ATTACH ANGLE COMMON TO CURVED BULB SEAL I/B OF R/H DEFLECTION RIB IS CRACKED.(MARKED) / REMOVED AND REPLACED ATTACH ANGLE PER SRM 51-40-02
